# SDR HALA2018101500496

- Difficulty date: October 13, 2018
- Submitted: October 15, 2018
- Operation: Air carrier
- Aircraft: N213HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08237
- Aircraft time: 714 hours, 147 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - AFTER LANDING ENG 1 OIL CHIP DETECTED. PERFORMED ENG 1 OIL CHIP DETECTORS INSPECTION PER AMM 79-00-00 281-802-A. NO DEBRIS FOUND INSPECTED AND REPLACED ENG 1 OIL FILTER PER 79-21-06-960-801-A. ENG 1 RUN OK.
